# SDR AALA2018080869039

- Difficulty date: August 4, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 47,580 hours, 30,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DECENT, THROUGH 18,000 FEET, THE NR 4 FLIGHT ATTENDANT REPORTED THE L2 DOOR CABIN PRESSURE LIGHT STARTED TO BLINK ON AND OFF AND THE MAIN FLIGHT ATTENDANT CONTROL PANEL IN THE FORWARD GALLEY.  CABIN PRESSURE LIGHT ON THE L2 DOOR WAS INOPERATIVE.  REPLACED 2L DOOR CABIN PRESSURE LIGHT IAWAMM 52-73-22. OPS CHECKED GOOD.
